MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON SELECT SPS G124 GENERATOR(DNA); SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON SELECT SPS G124 GENERATOR(DNA); SCALER, ULTRASONIC
Catalog Number 81324
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
While the customer was using a cavitron select sps g124, they allege that the insert heated up while in use.No injury was reported from the alleged event.
 
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.
 
Additional Manufacturer Narrative
11/10/25 repair tech: (b)(6).X1z probe, handpiece shorted.Also replaced control pcb board due to lack of vibration.After changing all the parts let unit run for awhile and did not heat up.Continuous operation due to a short condition in the footswitch cable, worn steri-mate handpiece.Replaced damaged/worn components and recalibrated unit to factory specs.Hpc- (b)(6) 2025.Hp- (b)(6) 2018.Hp-new- (b)(6) 2025.Qa-cr.Dhr review is not required because the product was returned for evaluation, and the described failure mode is a known hazard.

Brand Name
CAVITRON SELECT SPS G124 GENERATOR(DNA)
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key23476237
Report Number2424472-2025-00155
Device Sequence Number18698906
Product Code ELC
UDI-Device IdentifierD003813021
UDI-PublicD003813021
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970123
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number81324
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown